Alert archive / Ohio / Flood Watches in 2018
Flood Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Feb 19, 2018, 3:44 AM EST for 6 counties in Ohio. It took effect at Feb 19, 2018, 12:00 PM EST. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2018, 3:44 AM EST (08:44 UTC)
- In effect from
- Feb 19, 2018, 12:00 PM EST
- Expired
- Feb 21, 2018, 9:51 AM EST
- In force
- 46 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Hancock County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 123 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 488 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
207 WGUS61 KCLE 190844 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Cleveland OH 344 AM EST Mon Feb 19 2018 OHZ003-006-007-191645- /O.NEW.KCLE.FA.A.0003.180219T1700Z-180221T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas-Wood-Ottawa- Including the cities of Toledo, Bowling Green, and Port Clinton 344 AM EST Mon Feb 19 2018 ...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH WEDNESDAY AFTERNOON... The National Weather Service in Cleveland has issued a * Flood Watch for a portion of northwest Ohio, including the following areas, Lucas, Ottawa, and Wood. * From noon EST today through Wednesday afternoon * Rain and possible thunderstorms will result in rainfall of two- thirds to an inch by this evening and another inch to an inch and a half tonight into Wednesday afternoon. * Excessive rainfall may lead to flooding of streams, creeks, low lying spots, and poor drainage areas especially in urban and hilly locations. Those near streams and rivers should be especially cautious as streams and rivers can rise quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
8 follow-up statements
347 WGUS61 KCLE 191558 FFACLE Flood Watch National Weather Service Cleveland OH 1058 AM EST Mon Feb 19 2018 OHZ003-006-007-200000- /O.CON.KCLE.FA.A.0003.180219T1700Z-180221T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas-Wood-Ottawa- Including the cities of Toledo, Bowling Green, and Port Clinton 1058 AM EST Mon Feb 19 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... The Flood Watch continues for * A portion of northwest Ohio, including the following areas, Lucas, Ottawa, and Wood. * Through Wednesday afternoon * Rain and possible thunderstorms will result in rainfall of two- thirds to an inch by this evening and another inch to an inch and a half tonight into Wednesday afternoon. * Excessive rainfall may lead to flooding of streams, creeks, low lying spots, and poor drainage areas especially in urban and locations. Those near streams and rivers should be especially cautious as streams and rivers can rise quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
588 WGUS61 KCLE 192055 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Cleveland OH 355 PM EST Mon Feb 19 2018 ...Flood Watch Expanded Across Northwest Ohio... .Around an inch of rain has fallen so far today, which has saturated the ground across a broad area of northwest Ohio. Additional rainfall of more than an inch expected from tonight through Wednesday will lead to a heightened flood risk across this area. OHZ008-017-018-200500- /O.EXA.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sandusky-Hancock-Seneca- Including the cities of Fremont, Findlay, and Tiffin 355 PM EST Mon Feb 19 2018 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... The National Weather Service in Cleveland has expanded the * Flood Watch to include a portion of northwest Ohio, including the following areas, Hancock, Sandusky, and Seneca. * Through Wednesday afternoon * Rain and possible thunderstorms will result in additional rainfall of 0.25 to 0.5 inch by Tuesday morning and another inch or so from Tuesday into Wednesday afternoon. * Excessive rainfall may lead to flooding of streams, creeks, low lying spots, and poor drainage areas especially in urban locations. Those near streams and rivers should be especially cautious as streams and rivers can rise quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$ OHZ003-006-007-200500- /O.CON.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas-Wood-Ottawa- Including the cities of Toledo, Bowling Green, and Port Clinton 355 PM EST Mon Feb 19 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... The Flood Watch continues for * A portion of northwest Ohio, including the following areas, Lucas, Ottawa, and Wood. * Through Wednesday afternoon * Rain and possible thunderstorms will result in additional rainfall of 0.25 to 0.5 inch by Tuesday morning and another inch or so from Tuesday into Wednesday afternoon. * Excessive rainfall may lead to flooding of streams, creeks, low lying spots, and poor drainage areas especially in urban locations. Those near streams and rivers should be especially cautious as streams and rivers can rise quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
801 WGUS61 KCLE 200219 FFACLE Flood Watch National Weather Service Cleveland OH 919 PM EST Mon Feb 19 2018 ...Flood Watch Expanded Across Northwest Ohio... .Around an inch of rain has fallen so far today, which has saturated the ground across a broad area of northwest Ohio. Additional rainfall of more than an inch expected from tonight through Wednesday will lead to a heightened flood risk across this area. OHZ003-006>008-017-018-201030- /O.CON.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Findlay, and Tiffin 919 PM EST Mon Feb 19 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... The Flood Watch continues for * A portion of northwest Ohio, including the following areas, Hancock, Lucas, Ottawa, Sandusky, Seneca, and Wood. * Through Wednesday afternoon * Rain and possible thunderstorms will result in additional rainfall of up to a quarter inch through Tuesday afternoon and up to another inch Tuesday night into Wednesday afternoon. * Excessive rainfall may lead to flooding of streams, creeks, low lying spots, and poor drainage areas especially in urban locations. Those near streams and rivers should be especially cautious as streams and rivers can rise quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
759 WGUS61 KCLE 200824 FFACLE Flood Watch National Weather Service Cleveland OH 324 AM EST Tue Feb 20 2018 OHZ006>008-017-018-200930- /O.CAN.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wood-Ottawa-Sandusky-Hancock-Seneca- Including the cities of Bowling Green, Port Clinton, Fremont, Findlay, and Tiffin 324 AM EST Tue Feb 20 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for a portion of northwest Ohio has been cancelled. Little rainfall is expected into early tonight so the risk for new flooding to develop is minimal. Moderate to locally heavy rain is possible late tonight into early Wednesday so a new flood watch may need to be issued later today. $$ OHZ003-201630- /O.CON.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas- Including the city of Toledo 324 AM EST Tue Feb 20 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... The Flood Watch continues for * A portion of northwest Ohio, including the following area, Lucas. * Through Wednesday afternoon * Showers and possible thunderstorms will be less numerous today but any additional rainfall may cause added flooding problems. More widespread moderate to heavy rain is expected later tonight into early Wednesday and is likely to cause flooding problems. * Excessive rainfall may lead to flooding of streams, creeks, low lying spots, and poor drainage areas especially in urban locations. Those near streams and rivers should be especially cautious as streams and rivers can rise quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
726 WGUS61 KCLE 201624 FFACLE Flood Watch National Weather Service Cleveland OH 1124 AM EST Tue Feb 20 2018 OHZ003-210030- /O.CON.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas- Including the city of Toledo 1124 AM EST Tue Feb 20 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... The Flood Watch continues for * A portion of northwest Ohio, including the following area, Lucas. * Through Wednesday afternoon * Showers and thunderstorms are expected through this afternoon, before a brief dry period is possible this evening. Additional widespread rainfall is expected late tonight into early Wednesday and could continue to cause flooding problems. * Excessive rainfall may lead to flooding of streams, creeks, low lying spots, and poor drainage areas especially in urban locations. Those near streams and rivers should be especially cautious as streams and rivers can rise quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
906 WGUS61 KCLE 210006 FFACLE Flood Watch National Weather Service Cleveland OH 706 PM EST Tue Feb 20 2018 OHZ003-211015- /O.CON.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas- Including the city of Toledo 706 PM EST Tue Feb 20 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... The Flood Watch continues for * Lucas County Ohio. * Through Wednesday afternoon * Showers, with isolated thunderstorms, will develop after midnight, and continue into early afternoon. This, in addition to the rain that fell Tuesday afternoon could cause flooding problems. * Excessive rainfall may lead to flooding of streams, creeks, low lying spots, and poor drainage areas especially in urban locations. Those near streams and rivers should be especially cautious as streams and rivers can rise quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
090 WGUS61 KCLE 210809 FFACLE Flood Watch National Weather Service Cleveland OH 309 AM EST Wed Feb 21 2018 OHZ003-211615- /O.CON.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas- Including the city of Toledo 309 AM EST Wed Feb 21 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flood Watch continues for * A portion of northwest Ohio, including the following area, Lucas. * Through this afternoon * Showers will continue into early afternoon. This, in addition to the rain that fell Tuesday afternoon could cause flooding problems. * Excessive rainfall may lead to flooding of streams, creeks, low lying spots, and poor drainage areas especially in urban locations. Those near streams and rivers should be especially cautious as streams and rivers can rise quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
219 WGUS61 KCLE 211451 FFACLE Flood Watch National Weather Service Cleveland OH 951 AM EST Wed Feb 21 2018 OHZ003-211600- /O.CAN.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas- Including the city of Toledo 951 AM EST Wed Feb 21 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for a portion of northwest Ohio has been cancelled. Rain will continue across Lucas County this morning, but any additional rainfall amounts will be light. The threat for additional flooding has ended, therefore the Flood Watch has been cancelled. Rivers and creeks will be elevated over the next day or two, but should begin to recede over the next 48 hours. $$ Greenawalt
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Feb 19, 12:25 AM EST, 3 hours 19 minutes earlier.
Area forecast discussion, Feb 19, 12:25 AM EST, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1225 AM EST MON FEB 19 2018 .SYNOPSIS... High pressure will shift to the East Coast overnight. Low pressure will track from the southern Plains to the Midwest on Monday, lifting a warm front north across the area. A secondary wave of low pressure will track northeast across the central Great Lakes Tuesday and Wednesday, pulling a cold front south across the area. && .NEAR TERM /THROUGH MONDAY NIGHT/... Temps have generally hit their lows for the night as south winds are starting to increase and more moisture spreads into the area. First wave of low pressure will track out of the Plains towards the Midwest on Monday as the trough continues to deepen over the Great Basin. Deep southwesterly flow will allow for strong moisture advection overnight into Monday with widespread rain expected. Rain will arrive from the southwest between 5-10 AM as a 50 knot low level jet slides overhead. Dreary conditions with lots of low clouds will accompany a warm front lifting north across the area. Highs on Monday expected to reach the upper 50s to near 60 degrees. Showers may start to taper off from the south during the afternoon as drier air starts to sneak into the mid-levels. This will be the first of several rounds of rain this week. QPF is expected to be near .75 inch. This could cause some additional rises on rivers that were running high from early this week, but not expecting any new flooding on Monday. Can not entirely rule out thunderstorms with this first push of moisture but instability is fairly limited with warm air in the mid levels so left out of the forecast for now. Temperatures will not drop off more than a couple degrees Monday night with lows in the 50s. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... An unseasonably warm pattern is expected for the short term forecast period. A warm front will be well north of the area on Tuesday, allowing for strong southerly flow and ample warm air advection to overtake the region. The recent trends have shown Tuesday to be increasingly dry across much of the area with the only rain right along with the front in Indiana, Michigan, and far NW Ohio, perhaps into the Toledo Area. With the guidance continuing towards a dry solution and the latest runs even drier than the last, have cut down precipitation chances across much of the area and running a completely dry forecast across the southeast third of the CWA. In addition, with the drier air in the warm sector, lowered cloud cover quite a bit across the eastern CWA, as it looks like clouds are going to scatter out and breaks of sun are possible late Tuesday afternoon through sunset. Temperatures will be warm on Tuesday with the strong southerly flow, 850mb temperatures in the 10-12C range, and some mixing with scattering clouds, record highs will be possible across much of the forecast area. As for the rest of the short term, the rest of the period looks active as low pressure moves through the central Great Lakes and extends a cold front across the area for Wednesday. The front looks to move quickly across the area so most rain should be confined to Wednesday but the recent guidance has some rain lingering into Thursday so will leave a slight chance of rain in for now. Temperatures have quite the mountain to fall down so will likely remain above normal for Wednesday and Thursday, especially with 850 temperatures struggling to hit 0c again until well after the frontal passage. && .LONG TERM /THURSDAY THROUGH SUNDAY/... Pattern shift will take place this week as upper level troughiness takes place over the western United States and the eastern portions see ridging. This will transition the forecast area into a much warmer pattern that begins early in the week with moderate temperatures continuing into next weekend. Upper level high pressure will setup over the western Atlantic Ocean just off the coast of Georgia. The vertically stacked high will place a surface high off the coast as well by Thursday night. A weak wave of low pressure will move east across the forecast area late Friday into Friday night along a stationary front that will lie Southwest to Northeast across the forecast area. Low pressure will move northeast into the western Great Lakes forcing a the stationary front to lift north as a warm front Sunday. This should place the forecast area in the warm sector once again. Due to the close proximity of the stationary front to the forecast area and the waves of low pressure affecting the Great Lakes, some moisture will remain present through the period and will bring increasing chances for precipitation each day. The exception will be Sunday when there are some differences in the models in the timing of the low pressure out of the Southwest. GFS has the low and associated moisture out of the area Sunday but lags behind in the European. Will trend this period toward a dry forecast and see how timing adjustments occur with time. Otherwise, looking at a fairly mild pattern through the extended period. && .AVIATION /06Z Monday THROUGH Friday/... VFR will give way to mix of low MVFR/IFR as shra rapidly develop SW to NE across the area from 09z to 14z ahead of a warm front that will lift north across the area thru this evening. Conditions will then slowly improve from south to north later this afternoon and early tonight as the more widespread rain shifts north with the front. The airmass may become just unstable enough by later today for some thunder to start to occur. Southerly winds will continue to increase the rest of the night as a moderately strong low level jet develops. Have continued to mention low level wind shear in the TAF's, especially for the time period when the warm front is pushing across the region. Winds will become more gusty from south to north as the rain decreases in coverage Monday afternoon and evening. The downsloping southerly flow near KERI will nudge wind gusts up by sunrise and then likely persist into Monday afternoon. OUTLOOK...Non-VFR continues into Tuesday, especially for TOL and ERI. Non-VFR possible all sites in showers on Wednesday then again on Friday. && .MARINE... High pressure drifting off to the east will allow southerly flow to continue tonight. For Monday, winds will increase from the south to the southwest at 15-20 kts with gusts to 25 kts as a warm front moves over the area and north of the lake. Low pressure will move along front on Tuesday and extend a cold front across the area on Wednesday, shifting winds around to the northwest at 5-15 kts. High pressure building in on Thursday behind the front will allow for fairly calm conditions through the end of the week. && .CLIMATE... Record high temperatures are possible on Tuesday, February 20th. Here are record high temperatures for climate sites for that date: Climate Site Record High Year Cleveland (CLE) 69 1930 Akron-Canton (CAK) 67 2016 Youngstown (YNG) 65 2016 and 1939 Mansfield (MFD) 66 2016 and 1930 Toledo (TOL) 66 1930 Erie, PA (ERI) 66 2016 and 1930 Temperatures on Tuesday, February 20th are forecast to be close to all time record highs for the month of February. Here are the all time daily record high temperatures for the month: Climate Site Record High Date Cleveland (CLE) 77 2/24/2017 Akron-Canton (CAK) 76 2/24/2017 Youngstown (YNG) 75 2/24/2017 Mansfield (MFD) 74 2/24/2017 Toledo (TOL) 71 2/24/2017 (Tie with 4 dates) Erie, PA (ERI) 77 2/24/2017 Temperatures on Tuesday, February 20th are also forecast to be close to all time record highs for the meteorological winter season (December - February). Here are the all time daily record high temperatures for the winter season: Climate Site Record High Date Cleveland (CLE) 77 2/24/2017 Akron-Canton (CAK) 76 2/24/2017 and 12/3/1982 Youngstown (YNG) 76 12/3/1982 Mansfield (MFD) 74 2/24/2017 Toledo (TOL) 71 2/24/2017 (Tie with 6 dates) Erie, PA (ERI) 77 2/24/2017 && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...KEC NEAR TERM...KEC/Mullen/Adams SHORT TERM...Sefcovic LONG TERM...Lombardy AVIATION...Adams MARINE...Sefcovic CLIMATE...Sefcovic
Hazardous weather outlook, Feb 18, 6:07 AM EST, 21 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 607 AM EST Sun Feb 18 2018 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191115- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 607 AM EST Sun Feb 18 2018 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heavy rain is possible, especially around mid week and again late in the week. There is the potential for flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-191115- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 607 AM EST Sun Feb 18 2018 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.